# SDR ASAA2018080125603

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 4,479 hours, 1,104 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 ANTI-ICE FAULT. GROUNDED - YES. ACCOMPLISHED ENGINE IDLE TEST IAW AMM 73-29-00-740-803A. NON CURRENT FAULTS NOTED. A/C OK FOR SERVICE.
